Alert archive / Nevada / Wind Advisories in 2009

Wind Advisory 6, NWS Elko, NV

March 23, 2009Elko County, White Pine County, Nevada

NWS Elko, NV issued this wind advisory at Mar 23, 2009, 2:25 AM PDT for Elko County, White Pine County, Nevada. It took effect at Mar 23, 2009, 3:00 AM PDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2009, 2:25 AM PDT (09:25 UTC)
In effect from
Mar 23, 2009, 3:00 AM PDT
Expired
Mar 23, 2009, 2:00 PM PDT
In force
11 hr
Issued by
NWS Elko, NV

Counties Elko County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 150 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 9.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2009-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 49 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2009-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
49 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KLKN 230925
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
225 AM PDT MON MAR 23 2009


NVZ031>034-231600-
/O.NEW.KLKN.WI.Y.0006.090323T1000Z-090323T1600Z/
NORTHERN ELKO COUNTY-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
INCLUDING THE CITIES OF...JACKPOT...WILDHORSE...OWYHEE...ELKO...
SPRING CREEK...CARLIN...WELLS...WEST WENDOVER...LEE...RUBY LAKE
225 AM PDT MON MAR 23 2009

...WIND ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING FOR AREAS
ALONG THE SOUTHEASTERLY FACING MOUNTAIN SLOPES OF ELKO COUNTY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING FOR PORTIONS OF
ELKO COUNTY.

WINDS WILL INCREASE EARLY THIS MORNING ALONG AND NEAR THE
SOUTHEASTERN FACING SLOPES OF HIGHER TERRAIN IN ELKO COUNTY.
SUSTAINED WINDS ARE EXPECTED TO BE IN THE 15 TO 30 MPH RANGE WITH
GUSTS OF 45 TO 60 MPH POSSIBLE.

AGAIN...THIS WIND ADVISORY IS NOT FOR ALL AREAS OF ELKO
COUNTY...ONLY THE AREAS ADJACENT TO SOUTHEASTERN FACING SLOPES OF
MOUNTAINS OR HIGHER TERRAIN. EXAMPLES OF AREAS PRONE TO THESE GUSTY
WINDS ARE RUBY VALLEY AND CLOVER VALLEY...HIGH ELEVATION
PASSES SUCH AS PEQUOP SUMMIT...THE HIGHWAY 93 CORRIDOR FROM
JACKPOT TO LAGES JUNCTION...AND THE WENDOVER AREA. THE GUSTY WINDS
ARE EXPECTED TO DIMINISH IN THE MID TO LATE MORNING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

ROOD
3 follow-up statements
000 
WWUS75 KLKN 231039
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
339 AM PDT MON MAR 23 2009

NVZ013-232100-
/O.EXB.KLKN.WI.Y.0006.000000T0000Z-090323T2100Z/
NORTHERN NYE COUNTY-
INCLUDING THE CITY OF...TONOPAH
339 AM PDT MON MAR 23 2009

...WIND ADVISORY IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON FOR NORTHERN NYE
COUNTY. 

STRONG NORTHWESTERLY WINDS WILL CONTINUE ACROSS NORTHERN NYE
COUNTY THROUGH THIS MORNING AND INTO THE EARLY AFTERNOON.
SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH ARE
EXPECTED THROUGH 2 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ031>034-231600-
/O.CON.KLKN.WI.Y.0006.000000T0000Z-090323T1600Z/
NORTHERN ELKO COUNTY-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
INCLUDING THE CITIES OF...JACKPOT...WILDHORSE...OWYHEE...ELKO...
SPRING CREEK...CARLIN...WELLS...WEST WENDOVER...LEE...RUBY LAKE
339 AM PDT MON MAR 23 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. 

WINDS WILL INCREASE EARLY THIS MORNING ALONG AND NEAR THE
SOUTHEASTERN FACING SLOPES OF HIGHER TERRAIN IN ELKO COUNTY.
SUSTAINED WINDS ARE EXPECTED TO BE IN THE 15 TO 30 MPH RANGE WITH
GUSTS OF 45 TO 65 MPH POSSIBLE.

AGAIN...THIS WIND ADVISORY IS NOT FOR ALL AREAS OF ELKO COUNTY...
ONLY THE AREAS ADJACENT TO SOUTHEASTERN FACING SLOPES OF
MOUNTAINS OR HIGHER TERRAIN. EXAMPLES OF AREAS PRONE TO THESE
GUSTY WINDS ARE RUBY VALLEY AND CLOVER VALLEY...HIGH ELEVATION
PASSES SUCH AS PEQUOP SUMMIT...THE HIGHWAY 93 CORRIDOR FROM
JACKPOT TO LAGES JUNCTION...AND THE WENDOVER AREA. THE GUSTY
WINDS ARE EXPECTED TO DIMINISH IN THE MID TO LATE MORNING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

ROOD
000 
WWUS75 KLKN 231554
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
854 AM PDT MON MAR 23 2009

NVZ031>034-231700-
/O.EXP.KLKN.WI.Y.0006.000000T0000Z-090323T1600Z/
NORTHERN ELKO COUNTY-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
INCLUDING THE CITIES OF...JACKPOT...WILDHORSE...OWYHEE...ELKO...
SPRING CREEK...CARLIN...WELLS...WEST WENDOVER...LEE...RUBY LAKE
854 AM PDT MON MAR 23 2009

...WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

GUSTY WINDS THIS MORNING HAVE DIMINISHED BELOW ADVISORY 
CRITERIA...THEREFORE...THE WIND ADVISORY FOR PORTIONS OF ELKO
COUNTY HAS BEEN ALLOWED TO EXPIRE. 

$$

NVZ013-232100-
/O.CON.KLKN.WI.Y.0006.000000T0000Z-090323T2100Z/
NORTHERN NYE COUNTY-
INCLUDING THE CITY OF...TONOPAH
854 AM PDT MON MAR 23 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. 

STRONG NORTHWESTERLY WINDS WILL CONTINUE ACROSS NORTHERN NYE
COUNTY THROUGH THIS MORNING AND INTO THE EARLY AFTERNOON.
SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE
EXPECTED THROUGH 2 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
000 
WWUS75 KLKN 232041
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
141 PM PDT MON MAR 23 2009


NVZ013-232145-
/O.EXP.KLKN.WI.Y.0006.000000T0000Z-090323T2100Z/
NORTHERN NYE COUNTY-
INCLUDING THE CITY OF...TONOPAH
141 PM PDT MON MAR 23 2009

...WIND ADVISORY WILL EXPIRE AT 2 PM PDT THIS AFTERNOON...

LOCALLY STRONG WINDS WILL CONTINUE TO SUBSIDE THIS AFTERNOON AS
WIND GUSTS WILL DECREASE BELOW 35 MPH. THEREFORE...THE WIND
ADVISORY IS ALLOWED TO EXPIRE. EXPECT NORTHWEST WINDS OF 10 TO 20
MPH WITH GUSTS AROUND 3O MPH THROUGH THIS EVENING BEFORE WINDS
BECOME LIGHT AROUND MIDNIGHT TONIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Mar 22, 8:23 PM PDT, 6 hours 2 minutes earlier.

Area forecast discussion, Mar 22, 8:23 PM PDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
823 PM PDT SUN MAR 22 2009

.UPDATE...SNOW SHOWERS ARE DIMINISHING ACROSS WHITE PINE COUNTY
ALONG WITH SOUTHERN LANDER AND EUREKA COUNTIES. SCATTERED SNOW
SHOWERS WILL LIKELY CONTINUE IN AREAS...HOWEVER ANY NEW SNOW
ACCUMULATIONS THE REST OF THE EVENING SHOULD BE MINIMAL. AS
SUCH...HAVE ALLOWED THE WINTER WEATHER ADVISORIES TO EXPIRE AT 8
PM.

WINDS HAVE ALSO DIMINISHED ACROSS CENTRAL NEVADA THIS EVENING.
SUSTAINED WINDS ARE EXPECTED TO REMAIN BELOW 30 MPH WITH GUSTS
STAYING BELOW 45 MPH. AS SUCH...HAVE EXPIRED THE WIND ADVISORY FOR
NORTHERN NYE COUNTY. &&

.PREV DISCUSSION... /ISSUED AT 216 PM /

SYNOPSIS...SNOW SHOWERS AND LOCALLY WINDY CONDITIONS WILL
CONTINUE INTO TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE
GREAT BASIN REGION. OTHERWISE...EXPECT COOLER THAN NORMAL
TEMPERATURES THROUGH THE MIDDLE OF THE WEEK WITH ANOTHER CHANCE OF
SNOW ON WEDNESDAY AS ANOTHER POLAR COLD FRONT PUSHES THROUGH THE
REGION. DRIER CONDITIONS AND WARMER TEMPERATURES ARE EXPECTED BY
THE WEEKEND AS HIGH PRESSURE MOVES OVER THE AREA.

SHORT TERM...TONIGHT THROUGH WEDNESDAY...CURRENT KLRX RADAR LOOP
SHOWS NUMEROUS TO WIDESPREAD SNOW SHOWERS ACROSS THE AREA PUSHING
INTO THE ELKO AND WHITE PINE COUNTIES THIS AFTERNOON. THE MAIN
BAND OF SNOW THAT BROUGHT MODERATE SNOW ACCUMULATIONS TO PORTIONS OF
ERN AND EAST CNTRL NV HAS MOVED INTO UTAH ALONG WITH THE STRONG
COLD FRONT THAT PUSHED ACROSS THE AREA THIS MORNING. CANCELED THE
WINTER WX ADVISORY FOR SOUTHERN ELKO COUNTY AS THIS BAND MOVED OUT
OF THAT AREA A BIT EARLIER THAN PREVIOUSLY EXPECTED. ACROSS CNTRL
NV...THE BAND OF HEAVIER SNOW HAS PUSHED EAST OF THE AREA BUT
LOCALLY HEAVY SNOW SHOWERS HAVE DEVELOPED QUICK ACROSS LANDER AND
EUREKA COUNTIES. THESE SNOW SHOWERS WILL CONTINUE TO PUSH EAST
INTO WHITE PINE COUNTY LATER THIS AFTERNOON...WHERE AN ADDITIONAL
1 TO 4 INCHES OF SNOW ACCUMULATION IS EXPECTED. THEREFORE...KEPT
THE WINTER WX ADVISORY FOR SRN LANDER/EUREKA AND WHITE PINE
COUNTIES UNTIL 8 PM PDT THIS EVENING. FURTHER NORTH...ALSO
EXPECTED SNOW SHOWERS TO DEVELOP ALONG THE I80 CORRIDOR AND PUSH
EASTWARD THROUGH THIS EVENING...WITH UP TO 2 INCHES OF SNOW
ACCUMULATION POSSIBLE. HOWEVER...EXPECT LITTLE SNOW ACCUMULATION
ON THE ROADWAYS ACROSS NRN NV VALLEYS WITH DECENT SURFACE HEATING
THIS AFTERNOON. WINDS HAVE INCREASED ACROSS NRN NYE COUNTY WITH
TONOPAH RECEIVING GUSTS UP TO 40 MPH. WITH THE SECONDARY UPPER
LEVEL DISTURBANCE EXPECTED TO MOVE INTO NV THIS EVENING...EXPECT
THE SURFACE PRESSURE GRADIENT TO INCREASE EVEN FURTHER...RESULTING
IN STRONG NW WINDS INTO TONIGHT. EXTENDED THE WIND ADVISORY UNTIL
MIDNIGHT TONIGHT WITH MODELS SHOWING SUSTAINED WINDS OVER 30 MPH
EXTENDING INTO LATE THIS EVENING ACROSS NW NYE COUNTY.

FOR EARLY IN THE WEEK...ISOLD SNOW SHOWERS WILL TAPER TO FLURRIES
EARLY MONDAY MORNING AS THE UPPER LEVEL DISTURBANCE DIGS SOUTHEAST
INTO SRN NV AND ARIZONA. WITH MODELS SHOWING NORTHERLY FLOW ALOFT
AND 700MB TEMPS AROUND -10C...EXPECT A BLUSTERY DAY ON MONDAY WITH
DAYTIME HIGHS STRUGGLING TO REACH THE MID 40S ACROSS MOST OF THE
AREA. COOLER THAN NORMAL TEMPS ARE EXPECTED INTO WEDNESDAY WITH
MODELS SHOWING ANOTHER STRONG POLAR COLD FRONT PUSHES INTO THE
AREA WEDNESDAY AFTERNOON...BRINGING MORE SNOW TO NRN NV AND A
REINFORCING SHOT OF COLD AIR.

LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...STRONG COLD TROF
DIGS SOUTH THRU THE GREAT BASIN WEDNESDAY NIGHT. MODELS IN GOOD
GENERAL AGREEMENT WITH DIGGING ENERGY. ECMWF MATCHING A FEW OF
THE GFS ENSEMBLE MEMBERS AS A CLOSED LOW TAKES SHAPE OVER THE DESERT
SW BY LATE THURSDAY. SINCE SYSTEM HAS OVERLAND TRAJECTORY...MOISTURE
WILL BE LIMITED BUT COLD AIR WILL BE PLENTIFUL. H7 TEMPS PLUNGE
BELOW MINUS 12C THU MORNING ACROSS MUCH OF CWFA. LOWERED THURSDAY
HIGH TEMPS TO AT LEAST 10 DEGREES BELOW NORMAL...AND COULD END UP
EVEN COLDER.

SNOW SHOWERS EXPECTED ESPECIALLY EASTERN NV MOUNTAINS WEDNESDAY
NIGHT AND EARLY THURSDAY. ACCUMULATIONS FORECAST TO BE BELOW 6
INCHES IN THE MOUNTAINS AS THE SYSTEM IS MOVING FAST...AND VALLEY
ACCUMULATIONS SHOULD BE MINIMAL. MUCH DRIER NORTHERLY FLOW DEVELOPS
OVER NRN AND CENTRAL NV THU WITH INCREASING WINDS MAINLY ACROSS
CENTRAL NV. WINDS WILL BE SLOW TO ABATE THU NIGHT AS UPPER LOW
DRIFTS EVER SO SLOWLY EASTWARD.

DIRTY RIDGE PATTERN DEVELOPS LATE FRIDAY INTO THE WEEKEND WITH JET
STREAM ENERGY JUST BRUSHING THE NORTHEAST CORNER OF NV. WITH
OCCASIONAL MID AND HIGH LEVEL MOISTURE...SHOULD SEE MODERATING
TEMPERATURES TO NEAR OR SLIGHTLY ABOVE SEASONAL NORMALS. COULD BE A
FEW SHOWERS IN THE NE CORNER OF STATE WITH PASSING S/WV ENERGY. LOOK
FOR RISING SNOW LEVELS.

THERE IS INCREASING UNCERTAINTY WITH THE DETAILS OVER THE WEEKEND AS
A FEW GFS ENSEMBLE MEMBERS SUGGEST STRONGER S/WVS DIGGING INTO GREAT
BASIN. LEANED THE POPS CLOSER TO CLIMO POPS FOR THE WEEKEND.

AVIATION...ABUNDANT SNOW SHOWERS EXPECTED ACROSS NRN AND CENTRAL NV
THRU EARLY TONIGHT WITH THE HEAVIEST ACTIVITY IN CENTRAL NV. LOOK
FOR HIGHLY VARIABLE CEILINGS AND VISIBILITY WITH OCCASIONAL IFR
CONDITIONS THRU MIDNIGHT. DRIER NW FLOW WILL PUSH SHOWERS SOUTHEAST
AND OUT OF THE AREA LATE TONIGHT AND MONDAY FOR MOSTLY VFR
CONDITIONS. SOME OF THE EASTERN VALLEYS COULD HOLD LOW CLOUDS FOR
MVFR INTO EARLY MORNING THOUGH. STRONG GUSTY NW WINDS WILL PLAGUE
CENTRAL NV AT LEAST UNTIL MIDNIGHT WITH TPH AIRPORT BEING IMPACTED
THE MOST BY THE WINDS. KBB.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT PDT TONIGHT FOR NVZ013.

&&

99/99
Hazardous weather outlook, Mar 22, 4:00 PM PDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
400 PM PDT SUN MAR 22 2009

NVZ013-030>037-231115-
NORTHERN NYE COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
400 PM PDT SUN MAR 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND CENTRAL NEVADA

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG NORTHWESTERLY WINDS WILL CONTINUE ACROSS PORTIONS OF CENTRAL
NEVADA THIS EVENING...AND REMAIN STRONG INTO TONIGHT. THE WIND
ADVISORY FOR NORTHERN NYE COUNTY REMAINS IN EFFECT FOR NORTHERN NYE
COUNTY UNTIL MIDNIGHT TONIGHT. OTHERWISE SCATTERED TO NUMEROUS SNOW
SHOWERS...HEAVY AT TIMES...ARE EXPECTED THROUGH THIS EVENING WITH
ADDITIONAL LIGHT SNOW ACCUMULATIONS POSSIBLE BY MIDNIGHT TONIGHT AS
AN UPPER LEVEL DISTURBANCE PUSHES THROUGH NEVADA. SNOW SHOWERS ARE
EXPECTED TO TAPER TO SNOW FLURRIES BY EARLY MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MAINLY DRY MONDAY THROUGH TUESDAY NIGHT. ANOTHER ROUND OF WINTER
WEATHER WILL MOVE INTO NORTHERN AND CENTRAL NEVADA WEDNESDAY AND
WEDNESDAY NIGHT. LIGHT TO MODERATE SNOWFALL AMOUNTS ARE POSSIBLE
ACROSS THE AREA WITH THIS COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

TT

Nearby

Wind Advisories in Nevada, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.